MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA20 AND DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA20 AND DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FX420T
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in accordance to the complainant, the progav 2.0 shunt system (#fx420t) was packaged only in one sterile packaging.However, the surgeon used the device because, they get the information that it was judged to be sterilised.No patient complications were reported as a result of the procedure.
 
Additional Manufacturer Narrative
Manufacturing and quality control data: the progav 2.0 shunt system was manufactured by a qualified employee on october 2021.Deviations during assembly did not occur.The product was finally tested as article fx420t and released for packaging and sterilization and was sterilized by miethke.The progav 2.0 has a normal pressure range of 0 to 20 cmh2o.The parameters after completion of the valve assembly were tested at a flow rate of 5 ml/h or 50 ml/h at set pressures of 0, 5, 10 and 20 cmh2o, and were found to meet specifications.The valve was pre-adjusted to 5 cmh2o in accordance with the specification.The shuntassistant has a fixed pressure of 20 cmh2o.The parameters after completion of the valve assembly were tested at a flow rate of 5 ml/h or 50 ml/h at fixed pressure of 20 cmh2o, and were found to meet specifications.All tested parameters were assessed according to specifications.Conclusion information: according to our quality controls in our process, before shipping, all products are passed several times which several persons controls.We can excluded that a simply sterile packaging has left our company (b)(4).All traceability and monitoring procedures revealed no deviations, and we are not informed of any similar cases.The reason for this event could not be explain for us.Normally, the second outer packaging (externally non-sterile) is removed before entry in the operation room in order to avoid contamination.Perhaps this is the reason that this assumption resulted.The complaint cannot be confirmed.From our point of view, no further regulatory actions are required.

Brand Name
PROGAV 2.0 WITH SA20 AND DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15261572
Report Number3004721439-2022-00243
Device Sequence Number15121424
Product Code JXG
UDI-Device Identifier04041906136628
UDI-Public4041906136628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX420T
Device Catalogue NumberFX420T
Device Lot Number20055514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown